# SDR 2008UALA06206

- Difficulty date: October 17, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 BETWEEN STR 25L & 26L HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING REPAIR & INSTALLED NEW REPAIR PER EVA 72035.
